# SDR SWAA990470

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354418
- Condition: Press Low
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE HAS LOW PRESSURE.  REMOVED AND REPLACED AFT ENTRY DOOR SLIDE PER MM.
